The infinitesimal M. Noether theorem for singularities
Compositio Mathematica, Volume 59 (1986) no. 1, p. 41-50
@article{CM_1986__59_1_41_0,
     author = {Flenner, Hubert},
     title = {The infinitesimal M. Noether theorem for singularities},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {59},
     number = {1},
     year = {1986},
     pages = {41-50},
     zbl = {0614.14014},
     mrnumber = {850119},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__59_1_41_0}
}
Flenner, Hubert. The infinitesimal M. Noether theorem for singularities. Compositio Mathematica, Volume 59 (1986) no. 1, pp. 41-50. http://www.numdam.org/item/CM_1986__59_1_41_0/

[1] M. Artin: Algebraic approximation of structures over complete local rings. Pub. Math. I.H.E.S. 36 (1969) 23-58. | Numdam | MR 268188 | Zbl 0181.48802

[2] J. Bingener: Über die Divisorenklassengruppen lokaler Ringe. Math. Ann. 229 (1977) 173-179. | MR 447238 | Zbl 0338.13016

[3] J. Bingener, H. Flenner: Variation of the divisor class group. J. f. d. r. u. a. Math. 351 (1984) 20-41. | MR 749675 | Zbl 0542.14003

[4] J. Bingener, U. Storch: Zur Berechnung der Divisorenklassengruppen kompletter lokaler Ringe. Nova acta Leopoldina NF 52, Nr. 240 (1981) 7-63. | MR 642696 | Zbl 0492.14005

[5] J.F. Boutot: Schéma de Picard Local. Lecture Notes in Math. 632. Springer Berlin -Heidelberg-New York (1978). | MR 492263 | Zbl 0371.14005

[6] R.-O. Buchweitz: Contributions à la théorie des singularités. Thèses à l'Université Paris VII (1981).

[7] J. Carlson, M. Green, P. Griffiths, J. Harris: Infinitesimal variations of Hodge structure (I). Comp. Math. 50 (1983) 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[8] H. Flenner: Über Deformationen holomorpher Abbildungen. Habilitationsschrift Osnabrück (1978).

[9] H. Flenner: Divisorenklassengruppen quasihomogener Singularitäten, J. f. d. r. u. a. Math. 328 (1981) 128-159. | MR 636200 | Zbl 0457.14001

[10] R.M. Fossum: The divisor class group of a Krull domain. Erg. d. Math. Bd. 74, Springer Berlin-Heidelberg- New York (1973). | MR 382254 | Zbl 0256.13001

[11] P. Griffiths, J. Harris: Infinitesimal variations of Hodge structures (II): An infinitesimal invariant of Hodge classes. Comp. Math. 50 (1983) 207-265. | Numdam | MR 720289 | Zbl 0576.14008

[12] P. Griffiths, J. Harris: Principles of Algebraic Geometry. John Wiley (1978). | MR 507725 | Zbl 0408.14001

[13] A. Grothendieck Et Al.: Théorie des Intersections et Théorème de Riemann-Roch (SGA 6). Lecture Notes in Math. 225, Springer Berlin-Heidelberg-New York (1971). | MR 354655 | Zbl 0221.14003

[14] A. Grothendieck: Local Cohomology. Lecture Notes in Math. 41, Springer Berlin-Heidelberg- New York (1967). | MR 224620 | Zbl 0185.49202

[15] A. Grothendieck: Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux (SGA 2). North Holland Publ. Company Amsterdam (1968). | MR 476737 | Zbl 0197.47202

[16] J. Harris, K. Hulek: On the normal bundle of curves on complete intersection surfaces. Math. Ann. 264 (1983) 129-135. | MR 709866 | Zbl 0497.14025

[17] R. Hartshorne: Algebraic Geometry. Graduate Texts in Math. 52. Springer Berlin-Heidelberg- New York (1966). | MR 463157

[18] R. Hartshorne, A. Ogus: On the factoriality of local rings of small embedding codimension. Communications in Algebra 1 (1974) 415-437. | MR 347821 | Zbl 0286.13013

[19] K. Hulek: Complete intersection curve, the splitting of the normal bundle and the Veronese surface. Preprint Erlangen. | MR 805333

[20] C. Huneke: Numerical invariants of liaison classes. Inv. Math. 75 (1984) 301-325. | MR 732549 | Zbl 0536.13005

[21] C. Huneke, B. Ulrich: Divisor class group and deformations. Am. J. Math. 107 (1985) 1265-1304. | MR 815763 | Zbl 0587.13006

[22] A. Kustin, M. Miller: Deformation and linkage of Gorenstein algebras. Trans. AMS. 284 (1984) 501-534. | MR 743730 | Zbl 0545.13010

[23] J. Lipman: Rings with a discrete divisor class group: Theorem of Danilov-Samuel. Amer. J. Math. 101 (1979) 203-211. | MR 527832 | Zbl 0417.13009

[24] J. Lipman: Picard schemes of formal schemes; application to rings with discrete divisor class of group. In: Classification of algebraic Varieties and compact complex Manifolds. Lec. Notes in Math. 412, Springer Berlin- Heidelberg-New York (1974). | MR 354662 | Zbl 0301.13007

[25] M. Noether: Zur Grundlegung der Theorie der algebraischen Raumkurven. J. f. d. r. u. a. Math. 93 (1882) 271-318. | JFM 14.0669.03

[26] T. Oshawa: A reduction theorem for cohomology groups of very strongly q-convex Kähler manifolds. Inv. Math. 63 (1981) 335-354. | MR 610543 | Zbl 0457.32007

[27] U. Storch: Fastfaktorielle Ringe. Schriftenreihe des Math. Inst. der Univ. Münster, Heft 36 (1967) 1-42. | MR 214588 | Zbl 0168.28901

[28] B. Ulrich: Gorenstein rings as specializations of unique factorization domains. J. Alg. 86 (1984) 129-140. | MR 727372 | Zbl 0531.13014